# SDR SWAA2022072920813

- Difficulty date: June 20, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Damaged
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FRETTEN MARKS AT LOWER FUSELAGE CENTER WING BOX O/B L/H AIR CONDITION AIR EXIT DUCT MKD DOT / [01] BLENDED OUT DAMAGE AT SUPPORT ANGLE LOWER FUSELAGE CENTER WING BOX O/B L/H A/C AIR EXIT DUCT AS PER SRM 51-10-02-0G-0.;[02] VERIFIED BLEND;[03] EVALUATE DAMAGE. ORIGINAL MATERIAL 0.100 MATERIAL LOST 0.030 MATERIAL REMAINING 0.070 FOUND OUT OF LIMITS AS PER SRM 53-40-71-1A-1 FIGURE 103 DETAIL C. USED CALIPER B/C 174207 CALIBRATION DUE 11-NOV-22.;[04] VERIFIED OUT OF LIMITS;[05] REMOVED SUPPORT ANGLE AT LOWER FUSELAGE CENTER WING BOX O/B L/H AIR CONDITION AIR EXIT DUCT AS PER SRM 51-40-02-0G-0.;[06] VERIFIED STEPS 5;[07] LOCATED AND DRILLED NEW SUPPORT ANGLE AS PER SRM 51-40-05-0G-0.;[08] VERIFIED LOCATED AND DRILL. OK TO INSTALL;[09] INSTALLED NEW SUPPORT ANGLE AS PER SRM 51-40-02-0G-0 AND DRAWING NUMBER 149A7216.;[10] VERIFIED INSTALLATION
